MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 13 MM; SEE H10

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 13 MM; SEE H10
Model Number LOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 13 MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Synovitis (2094); Joint Laxity (4526); Muscle/Tendon Damage (4532); Implant Pain (4561); Swelling/ Edema (4577); Joint effusion (4849)
Date of Event 01/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a 73 yo male patient, initial left knee implanted on (b)(6) 2019, underwent a revision procedure on (b)(6) 2024, approximately 4 years 9 months post the initial procedure.The patient presented with complaints of pain, swelling, instability, and dissatisfaction with their tka.Upon examination, the patient was scheduled for a revision tka, possible poly swap.During the procedure, the poly and patella implants were swapped.Revised to a truliant crc tibial insert sz 3.5, 15mm sn: (b)(6) and an optetrak 3 peg patella 32mm sn: (b)(6).There were no device breakages or surgical delays during the procedure.No x-rays were able to be obtained.The patient was last known to be in stable condition following the event.No device returns for analysis anticipated.The devices were sent to the lab and legal at the hospital.Device images were provided.No further information.
 
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D10: concomitants: 2865247 - 02-010-03-0235 - logic cr femoral cem, left, sz 3.5; 4159790 - 02-012-45-3535 - lgc tibial fit tray cem sz 3.5f / 3.5t; 5491911 - 200-02-32 - three peg patella 32mm.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The revision reported was likely the result of prosthesis wear.Additional reasons for the reported revision may be instability and inclusion of the polyethylene in the packaging recall.Possible causes for polyethylene wear include high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The reported instability could not be confirmed from the provided information.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 13 MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66 court
gainesville, FL 32653
3523164164
MDR Report Key18655498
Report Number1038671-2024-00169
Device Sequence Number7084292
Product Code JWH
UDI-Device Identifier10885862159335
UDI-Public10885862159335
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/29/2022
Device Model NumberLOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 13 MM
Device Catalogue Number02-012-49-3513
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2024
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date02/06/2024
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/01/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight86 KG